# SDR DALA2025040702649

- Difficulty date: April 3, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 78,386 hours, 32,610 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Shim
- Condition: Installed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0893520) THIS WORK CARD INSTALLS A NEW SHIM BETWEEN THE RIGHT HAND SIDE OF STA 727 FRAME INNER CHORD AND S-18A WEB. AD 2023-06-15, REQUIRES INSPECTING THE STA 727 FRAME INNER CHORD AT STRINGER S- 18A FOR EXISITNG REPAIRS, INSPECTING THE AREA FOR CRACKING, AND PERFORMING APPLOCABLE ON-CONDITION ACTIONS PER BOEING SB 737-53A1402. COMPLIED WITH TASK CARD 5311-01251-02B FORCAST NUMBER 38-0553-8-0156 AD RELATED/RII ON RIGHT HAND STA 727 FRAME INNER CHORD, 737 REPAIR.
